# SDR 2005FA0000193

- Difficulty date: February 4, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N5XM
- Make and model: Beech B300
- Aircraft serial: FL115
- Engine: Pwa PT6*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Retainer
- Part number: 10191011435
- Condition: Misinstalled
- Location: Inertial Vane
- Component: Inertial Vane
- Component part number: 101910114129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF ENG INERTIAL VANE CONTROL SYS, IT WAS FOUND THAT RETAINER PLATE, PN 101-910114-35 THAT LOCKS INTO A GROOVE ON SHAFT, PN 101910114129, FOR AFT INTERIAL VANE, WAS NOT INSTALLED CORRECTLY.  WHEN RETAINER PLATE IS CORRECTLY INSTALLED IN GROOVE ON SHAFT ASSY, IT WOULD SECURELY HOLD SHAFT ASSY IN ITS MOUNTING PLATES.  RETAINER PLATE IS LOCATED ON VANE SHAFT END OPPOSITE ACT.  THIS ALLOWS SHAFT ASSY TO MOVE BACK AND FORTH WHEN VANE IS OPERATED THROUGH ITS RANGE.  FOUND THAT THIS EXCESS SIDE MOVEMENT WOULD ALSO ALLOW BOLT THAT SECURES SHAFT ASSY TO ACTUATOR COULD CATCH ON  SURROUNDING SUPPORT.  CONDITION WAS FOUND ON BOTH ENGINES OF THIS AC.  SHAFT ASSYS FOR FWD VANE WERE FOUND CORRECTLY INSTALLED. (K)
